CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2019, 卷号: 40, 期号: 5, 页码: 643-688
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Boussinesq systems  Littlewood-Paley theory  Variable viscosity  Maximal regularity of heat equation  
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D Boussinesq system with variable viscosity 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 305, 页码: 1202-1249
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Boussinesq systems  Littlewood-Paley theory  Variable viscosity  
Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 54, 期号: 3, 页码: 3251-3276
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30